# SDR SWAA2022060300819

- Difficulty date: April 28, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Spar Web
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 9.5 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.400 INCH 2022-223366 /[04] REPAIRED RH HORIZONTAL STABILIZER LOWER INSPAR SKIN BTW SSTA 92.70 & SSTA 203.10 IAW EA# 22-155-01459-WIP1; EA# 22-155-01459-WIP2; EA# 22-155-01459-WIP3 AND EA# 22-155-01459;[05] REPAIRED RH HORIZONTAL STABILIZER LOWER INSPAR SKIN BTW SSTA 92.70 & SSTA 203.10 IAW EA# 22-155-01459-WIP1; EA# 22-155-01459-WIP2; EA# 22-155-01459-WIP3 AND EA# 22-155-01459 CERTIFIED AS RII
